Communications on Pure and Applied Mathematics

Cover image for Vol. 68 Issue 5

Early View (Online Version of Record published before inclusion in an issue)

Edited By: S.R.S. Varadhan

Impact Factor: 3.08

ISI Journal Citation Reports © Ranking: 2013: 1/302 (Mathematics); 3/251 (Mathematics Applied)

Online ISSN: 1097-0312

VIEW

  1. 1 - 36
  1. Research Articles

    1. Stochastic Stability of Lyapunov Exponents and Oseledets Splittings for Semi-invertible Matrix Cocycles

      Gary Froyland, Cecilia González-Tokman and Anthony Quas

      Article first published online: 9 MAR 2015 | DOI: 10.1002/cpa.21569

    2. Large Deviations from a Stationary Measure for a Class of Dissipative PDEs with Random Kicks

      Vojkan Jakšić, Vahagn Nersesyan, Claude-Alain Pillet and Armen Shirikyan

      Article first published online: 9 MAR 2015 | DOI: 10.1002/cpa.21568

    3. Nonequilibrium Density Profiles in Lorentz Tubes with Thermostated Boundaries

      Dmitry Dolgopyat and Péter Nándori

      Article first published online: 12 FEB 2015 | DOI: 10.1002/cpa.21567

    4. On Fractional GJMS Operators

      Jeffrey S. Case and Sun-Yung Alice Chang

      Article first published online: 9 FEB 2015 | DOI: 10.1002/cpa.21564

    5. Embeddings of Riemannian Manifolds with Heat Kernels and Eigenfunctions

      Jacobus W. Portegies

      Article first published online: 9 FEB 2015 | DOI: 10.1002/cpa.21565

    6. Global Regularity for Some Oldroyd-B Type Models

      Tarek M. Elgindi and Frederic Rousset

      Article first published online: 7 FEB 2015 | DOI: 10.1002/cpa.21563

    7. Debye Sources, Beltrami Fields, and a Complex Structure on Maxwell Fields

      Charles L. Epstein, Leslie Greengard and Michael O'Neil

      Article first published online: 30 JAN 2015 | DOI: 10.1002/cpa.21560

    8. Q Curvature on a Class of 3-Manifolds

      Fengbo Hang and Paul C. Yang

      Article first published online: 30 DEC 2014 | DOI: 10.1002/cpa.21559

    9. A Concentration-Collapse Decomposition for L2 Flow Singularities

      Jeffrey Streets

      Article first published online: 30 DEC 2014 | DOI: 10.1002/cpa.21557

    10. Isoperimetry in two-dimensional percolation

      Marek Biskup, Oren Louidor, Eviatar B. Procaccia and Ron Rosenthal

      Article first published online: 26 DEC 2014 | DOI: 10.1002/cpa.21558

    11. A Minkowski Inequality for Hypersurfaces in the Anti-de Sitter-Schwarzschild Manifold

      Simon Brendle, Pei-Ken Hung and Mu-Tao Wang

      Article first published online: 24 DEC 2014 | DOI: 10.1002/cpa.21556

    12. Asymptotic Localization of Energy in Nondisordered Oscillator Chains

      Wojciech De Roeck and François Huveneers

      Article first published online: 17 DEC 2014 | DOI: 10.1002/cpa.21550

    13. Unconditional Uniqueness for the Cubic Gross-Pitaevskii Hierarchy via Quantum de Finetti

      Thomas Chen, Christian Hainzl, Nataša Pavlović and Robert Seiringer

      Article first published online: 17 DEC 2014 | DOI: 10.1002/cpa.21552

    14. A Classification of Isolated Singularities of Elliptic Monge-Ampère Equations in Dimension Two

      José A. Gálvez, Asun Jiménez and Pablo Mira

      Article first published online: 17 DEC 2014 | DOI: 10.1002/cpa.21551

    15. Characteristic Classes of Singular Toric Varieties

      Laurenţiu G. Maxim and Jörg Schürmann

      Article first published online: 17 DEC 2014 | DOI: 10.1002/cpa.21553

    16. Modular Symbols and the Topological Nonrigidity of Arithmetic Manifolds

      Stanley Chang and Shmuel Weinberger

      Article first published online: 17 DEC 2014 | DOI: 10.1002/cpa.21554

    17. The small Deborah number limit of the Doi-Onsager equation to the Ericksen-Leslie equation

      Wei Wang, Pingwen Zhang and Zhifei Zhang

      Article first published online: 18 NOV 2014 | DOI: 10.1002/cpa.21549

    18. Nontopological condensates for the self-dual Chern-Simons-Higgs Model

      Manuel Del Pino, Pierpaolo Esposito, Pablo Figueroa and Monica Musso

      Article first published online: 29 OCT 2014 | DOI: 10.1002/cpa.21548

    19. On the soliton resolution for equivariant wave maps to the sphere

      Raphaël Côte

      Article first published online: 10 OCT 2014 | DOI: 10.1002/cpa.21545

    20. General β-Jacobi corners process and the Gaussian free field

      Alexei Borodin and Vadim Gorin

      Article first published online: 10 OCT 2014 | DOI: 10.1002/cpa.21546

    21. Coercivity of combined boundary integral equations in high-frequency scattering

      Euan A. Spence, Ilia V. Kamotski and Valery P. Smyshlyaev

      Article first published online: 6 OCT 2014 | DOI: 10.1002/cpa.21543

    22. Quantitative derivation of the Gross-Pitaevskii equation

      Niels Benedikter, Gustavo De Oliveira and Benjamin Schlein

      Article first published online: 29 SEP 2014 | DOI: 10.1002/cpa.21542

    23. The Role of the Legendre transform in the study of the floer complex of cotangent bundles

      Alberto Abbondandolo and Matthias Schwarz

      Article first published online: 8 SEP 2014 | DOI: 10.1002/cpa.21538

    24. Global Ill-Posedness of the Isentropic System of Gas Dynamics

      Elisabetta Chiodaroli, Camillo De Lellis and Ondřej Kreml

      Article first published online: 15 AUG 2014 | DOI: 10.1002/cpa.21537

    25. Heat production of Noninteracting fermions subjected to electric fields

      J.-B. Bru, W. de Siqueira Pedra and C. Hertling

      Article first published online: 21 JUL 2014 | DOI: 10.1002/cpa.21530

    26. Variational characterizations of weak solutions to the Dirichlet problem for mixed-type equations

      Daniela Lupo, Dario D. Monticelli and Kevin R. Payne

      Article first published online: 21 JUL 2014 | DOI: 10.1002/cpa.21529

    27. The heat equation shrinks Ising droplets to points

      H. Lacoin, F. Simenhaus and F. L. Toninelli

      Article first published online: 18 JUL 2014 | DOI: 10.1002/cpa.21533

    28. Mean field equation of Liouville type with singular data: Topological degree

      Chiun-Chuan Chen and Chang-Shou Lin

      Article first published online: 18 JUL 2014 | DOI: 10.1002/cpa.21532

    29. Global C2-estimates for convex solutions of curvature equations

      Pengfei Guan, Changyu Ren and Zhizhang Wang

      Article first published online: 8 JUL 2014 | DOI: 10.1002/cpa.21528

VIEW

  1. 1 - 36

SEARCH

SEARCH BY CITATION